The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Granuloma/sarcoidosis side effects of check point inhibitors

Forums General Melanoma Community Granuloma/sarcoidosis side effects of check point inhibitors

  • This topic is empty.
  • Post
    Daisy2018
    Participant
    I got results of my lung biopsy. They took it from 3 different sites and it showed granuloma/sarcoidosis. It is a side effect of check point inhibitors like Keytruda.
    They mentioned prednisone treatment. I didnt talk to oncologist yet.
    I wonder if he will want me to stop treatment permanently  or just to stop for little bit?
    What are my other options if he will stop it?
    I feel fine. People with more serious side effects take breaks  and continue treatments. I need to keep going!
    Thanks.

    Loading spinner
  • You must be logged in to reply to this topic.
About the MRF Patient Forum

The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.